Kisses

cherisepierce


My super crazy, beautiful life

So I have opinions. Get over it?


Previous Entry Share Next Entry
WEIRD
Kisses
cherisepierce

Okay so on Monday I went in to see the Doctor, I was having horrible back pain and JUST KNEW I had another kidney infection. I get there and yes I have a significant UTI that's traveled to my kidneys. She prescribes me Cipro- antibiotic most know to help with Anthrax used by member of the Military- I've never taken this and I was not informed of ANYTHING at the doctor as how, when and what with, to take this medication. I also was unaware it had side effects. This morning is my 5th dose, and a half hour later and i feel like I am having a heart attack. My heart was racing, skin tingling, uncontroable tremors, I felt like I was on fire and my hands were so clammy! Still haven't gotten a hold of the doctor, ugh. I guess dizziness and nausea are side effects, but what I was feeling was BEYOND that. I honestly thought I was having a heart attack. i feel real weird still,  but the severity has lessened.

HAS ANYONE had this drug, or known anyone?! I need advice till the Doctor calls, Is this an ER visit type deal or wait it out.

Till then..

Let the shaking continue.

?

Log in

No account? Create an account